Michigan, 2006Tornado in Michigan, June 27, 2006
June 27, 2006 · NWS DTX · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 27, 12:00 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 27, 12:00 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
100 PM EDT TUE JUN 27 2006
.AVIATION...
WATER VAPOR IMAGERY INDICATING A MID LEVEL DRY SLOT MOVING THROUGH
SOUTHEAST MICHIGAN...WITH A VORT MAX MOVING INTO SOUTHWEST LOWER
MICHIGAN. THE DRY MID LEVELS MAY LIMIT THE AREAL COVERAGE OF
THUNDERSTORMS. NONE-THE-LESS...WILL CONTINUE TO CARRY THUNDERSTORMS
AT EACH TAF SITE LATE THIS AFTERNOON AS WE CONTINUE TO DESTABILIZE
WITH NO CAP. STORMS APPEAR TO BE FIRING ALONG CONVERGENT LINE WHICH
STRETCHES FROM DETROIT SOUTHWEST TO FORT WAYNE INDIANA.
EXPECTING FOG TONIGHT ONCE AGAIN...BUT NOT NEARLY AS DENSE WITH A
SLIGHTLY BETTER GRADIENT AND SOME DRYING OUT OF THE LOW LEVELS. ANY
FOG AND LOW STRATUS AROUND TOMORROW WILL RISE TO BKN MVFR CEILINGS
BY LATE MORNING...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
EXPECTED TOMORROW AFTERNOON.
&&
.PREV DISCUSSION...ISSUED 338 AM EDT TUE JUN 27 2006
SHORT TERM...TODAY AND TONIGHT
THE OVERALL LARGE SCALE PATTERN REMAINS FAIRLY AMPLIFIED WITH A
LARGE RIDGE OVER WESTERN NORTH AMERICA AND OVER THE WESTERN
ATLANTIC. THE CURRENT WATER VAPOR LOOP SHOWS A SHORT WAVE DIVING
INTO NORTHERN MINNESOTA WITH A SECONDARY SHORT WAVE OVER ILLINOIS.
THE 00Z MODEL SUITE INITIALIZED THESE WAVES WELL. MODEL SOLUTIONS
CONTINUE TO INDICATE THE WAVE DROPPING INTO MINNESOTA WILL AMPLIFY
AS IS HEADS INTO THE WESTERN GREAT TONIGHT. THE NAM SOLUTION BECOMES
MUCH MORE AMPLIFIED WITH THE WAVE THAN THE GFS. SINCE THE NAM HAS
BEEN OVER AMPLIFYING THESE WAVES THE LAST COUPLE OF
DAYS...PREFERENCE LIES WITH THE GFS IN TERMS OF THE LARGE SCALE
PATTERN. THIS WAVE WILL ACT TO LIFT THE WAVE OVER IL INTO SOUTHERN
MICHIGAN THIS AFTERNOON...WITH MODELS FORECASTING A RAPID
DEAMPLIFICATION OF THE WAVE AS IT HEADS INTO SOUTHERN MICHIGAN THIS
AFTERNOON.
THE 00Z UPPER AIR ANALYSIS SHOWED AN AXIS OF DEEP MOISTURE EXTENDING
ACROSS SOUTHERN MICHIGAN. MUCH DRYER MID LEVEL AIR HOWEVER IS
APPARENT ON THE WATER VAPOR LOOP MOVING NORTH ACROSS INDIANA...
ASSOCIATED WITH THE SHORT WAVE OVER IL. THIS MID LEVEL DRY AIR WILL
WORK NORTH ACROSS SE MICHIGAN THIS MORNING. THIS COUPLED WITH
STEEPENING MID LEVEL LAPSE RATES WILL LIKELY TOUCH OFF SOME
SCATTERED CONVECTION THIS MORNING.
MID LEVEL CLOUDS OVER THE REGION ARE EXPECTED TO DIMINISH DURING
THE COURSE OF THE MORNING. LOW LEVEL MOISTURE SHOULD ALSO MIX OUT.
SO EXPECT AT LEAST PARTLY SUNNY SKIES TODAY...WHICH WILL HELP RAISE
TEMPS TO AROUND 80 THIS AFTERNOON. WITH DEWPOINTS IN THE LOW TO MID
60S...SURFACE BASED CAPE PER MODIFIED NAM SOUNDINGS WILL APPROACH
1500 J/KG THIS AFTERNOON. DESPITE MODEL FORECASTS WHICH INDICATE THE
APPROACHING SHORT WAVE TO WEAKEN AND WITH NEGATIVE THETA E ADVECTION
AT 700MB...THINK THERE WILL BE ENOUGH LARGE SCALE SUPPORT ALONG WITH
AMPLE BOUNDARY LAYER CONVERGENCE THIS AFTERNOON TO CARRY NUMEROUS
SHOWERS AND THUNDERSTORMS FROM LATE AFTERNOON INTO THE EVENING. SPC
HAS PLACED THE ENTIRE FORECAST AREA IN A SLIGHT RISK TODAY. THIS
APPEARS REASONABLE AS MODEL SOUNDINGS INDICATE MORE CAPE DENSITY
TODAY COMPARED TO YESTERDAY WITH COOLER AND DRYER MID LEVEL AIR OVER
SOUTHERN MI. SOME MODEST DEEP LAYER SHEAR IS ALSO EXPECTED WITH
0-6KM SHEAR FORECAST TO BE AROUND 30 KTS THIS AFTERNOON. HAIL
APPEARS THE BE THE MAIN CONCERN WITH WET BULB ZERO HEIGHTS DROPPING
TO 10K FT THIS AFTERNOON. CAN NOT RULE OUT SOME STRONG WIND GUSTS
THOUGH...ESPECIALLY IF MORE SURFACE INSTABILITY IS REALIZED.
LONG TERM...WEDNESDAY THROUGH TUESDAY
IT SEEMS WE ARE SETTING THE STAGE FOR AN ACTIVE EXTENDED PORTION OF
THIS FORECAST ESPECIALLY HEADING INTO THE HOLIDAY WEEKEND.
THIS MORNINGS WATER VAPOR ANALYSIS REVEALS A RATHER ACTIVE UPPER
FLOW WITH AN UPPER LOW MOVING ACROSS THE GULF OF ALASKA. THIS WILL
KEEP THE MAIN JET ACROSS CANADA YET PERTURBATIONS WITHIN THE FLOW
COULD PROVIDE FOR AN ACTIVE PATTERN ACROSS THE GREAT LAKES.
PRECEDING THIS IS ANOTHER WAVE DIVING SOUTHWARD ACROSS MINNESOTA
WHERE 500MB TEMPS WERE NEAR -20C. THE GFS DID A SLIGHTLY BETTER JOB
WITH THE INITIAL BUT THE NAM HAS A BETTER COMPACT SHAPE WITH THE
UKMET SOMEWHAT AN AVERAGE. SO WE WILL FOLLOW THE UKMET TRACK OF
THIS WAVE WHICH IS EXPECTED TO BE OVER THE STATE BY LATE AFTERNOON.
THIS SETS FOR DECENT MID LEVEL LAPSE RATES AND WE WILL CARRY
SCATTERED POPS FROM MID-MORNING THROUGH THE AFTERNOON. IF WE ARE
ABLE TO SEE SOME SUNSHINE AND KEEP THOSE DEWPOINTS AROUND
60F...COULD BE ANOTHER ACTIVE DAY ALONG THE FRONTAL BOUNDARY.
SURFACE BOUNDARY AND UPPER LEVEL WAVE WILL TRANSLATE EASTWARD
OVERNIGHT AND WE WILL RETAIN THE CHANCE FOR SHOWERS/STORMS
WEDNESDAY NIGHT.
IMPROVING CONDITIONS EXPECTED THROUGH THE DAY BUT TIMING OF THIS
UPPER LEVEL TROUGH PASSAGE REMAINS A CONCERN. THERMAL TROUGH DOES
LAG BEHIND SOMEWHAT PER THE NUMERICS AND FORECAST SOUNDINGS STILL
SUGGEST CAPES NEAR 1000 J/KG. AT THIS TIME WE WILL HOLD ONTO THE
CHANCE FOR CONVECTION BUT SHOW THE HIGHER POPS FOR THE EASTERN CWA.
WITH AN INCREASING NORTHWEST FLOW...WE WILL GO WITH PTSUNNY
CONDITIONS AND TEMPS REMAINING INTO THE MIDDLE 70S.
NOW THE REAL INTERESTING ASPECT TO THIS FORECAST WILL BE THE
EVENTUAL IMPACT OF THAT PACIFIC SYSTEM AND ALL OF THAT WARMTH THAT
HAS BUILT UP THE PAST SEVERAL DAYS ACROSS THE WEST. BAROCLINICITY
WILL BE ON THE INCREASE ACROSS THE NORTHERN PLAINS WITH SURFACE
FRONT BECOMING MORE DEFINED EAST OF THE DIVIDE. LOW LEVEL JET WILL
INCREASE WITH 500MB WIND SPEEDS PROGGED TO BE INCREASING TOWARD
50KTS PER THE GFS/DGEX AND ECMWF. THIS COULD SET THE STAGE FOR A
SQUALL LINE AND/OR DERECHO EVOLVING UPSTREAM AND TRACKING EASTWARD
TOWARD THE GREAT LAKES FRIDAY INTO FRIDAY NIGHT. STILL PLENTY OF
TIME TO MONITOR UPSTREAM AND NUMERICAL TRENDS BUT SOMETHING TO WATCH
CLOSELY SINCE THIS WILL BE THE HOLIDAY WEEKEND AND PLENTY OF OUTDOOR
ACTIVITIES.
OUR ACTIVE NORTHWEST FLOW REMAINS IN PLACE AND PLACEMENT OF
BAROCLINIC ZONE WILL DICTATE OUR WEATHER HEADING INTO THE
INDEPENDENCE DAY. TRENDS OF THE DGEX/ECMWF/GFS ARE FOR ANOTHER
CHANCE FOR CONVECTIVE COMPLEX TO IMPACT THE REGION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION...SF
SHORT TERM...CONSIDINE
LONG TERM....BGM
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 3:25 AM EST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 AM EDT TUE JUN 27 2006
MIZ047>049-053>055-060>063-068>070-075-076-082-083-280830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
425 AM EDT TUE JUN 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS
WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF
HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. ANY
THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MORE NUMEROUS
THUNDERSTORMS AND BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 2
PM AND 10 PM. THUNDERSTORMS TODAY ARE EXPECTED TO MOVE NORTHEAST
AT 15 MPH.
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. THIS SYSTEM COMBINED WITH THE UNSTABLE
AIRMASS OVER SOUTHEAST MICHIGAN WILL TRIGGER THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE REMAINS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY
AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCYMANAGERSS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-280830-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
425 AM EDT TUE JUN 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS
WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF
HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 50 KNOTS. ANY
THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MORE NUMEROUS
THUNDERSTORMS AND BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 2
PM AND 10 PM. THUNDERSTORMS TODAY ARE EXPECTED TO MOVE NORTHEAST
AT 15 MPH.
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. THIS SYSTEM COMBINED WITH THE UNSTABLE
AIRMASS OVER SOUTHEAST MICHIGAN WILL TRIGGER THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE REMAINS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY
AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCYMANAGERSS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
CONSIDINE
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 27, 10:11 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1111 AM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 3 SE MOUNT CLEMENS 42.57N 82.84W
06/27/2006 E0.75 INCH MACOMB MI PUBLIC
OBSERVED AT METRO BEACH METROPARK.
&&
HATZOSLocal storm report, Jun 27, 1:44 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
244 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST MANCHESTER 42.15N 84.04W
06/27/2006 E60 MPH WASHTENAW MI EMERGENCY MNGR
TWO 12-INCH DIAMETER LIMBS TOOK DOWN POWER LINES.
&&
HATZOSLocal storm report, Jun 27, 1:59 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
259 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 3 N BRIDGEWATER 42.20N 83.90W
06/27/2006 E0.75 INCH WASHTENAW MI PUBLIC
OBSERVED AT HICKORY STICKS GOLF CLUB.
&&
HATZOSLocal storm report, Jun 27, 2:21 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
321 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST SALINE 42.18N 83.78W
06/27/2006 E65.00 MPH WASHTENAW MI TRAINED SPOTTER
HAIL TO 3/4 INCH DIAMETER ALSO REPORTED. 6-INCH DIAMETER
TREES DOWNED.
0300 PM HAIL 3 N SALINE 42.22N 83.78W
06/27/2006 M0.75 INCH WASHTENAW MI TRAINED SPOTTER
0307 PM HAIL 4 S ANN ARBOR 42.22N 83.73W
06/27/2006 E1.75 INCH WASHTENAW MI TRAINED SPOTTER
OBSERVED AT THE INTERSECTION OF STATE STREET AND MORGAN
ROAD.
0310 PM HAIL ANN ARBOR 42.28N 83.73W
06/27/2006 M0.75 INCH WASHTENAW MI NWS EMPLOYEE
OBSERVED AT THE INTERSECTION OF PACKARD AND EISENHOWER.
&&
HATZOSLocal storm report, Jun 27, 2:31 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
331 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 2 N SALINE 42.20N 83.78W
06/27/2006 E1.00 INCH WASHTENAW MI TRAINED SPOTTER
OBSERVED AT THE INTERSECTION OF TEXTILE AND ANN
ARBOR-SALINE ROADS. WIND GUSTS ESTIMATED TO 55 MPH.
0310 PM TSTM WND DMG 3 SSE ANN ARBOR 42.24N 83.71W
06/27/2006 WASHTENAW MI LAW ENFORCEMENT
FOUR UTILITY POLES DOWNED. HAIL TO 1 INCH ACCUMULATING ON
GROUND BETWEEN SALINE AND YPSILANTI.
0310 PM HAIL WARREN 42.49N 83.03W
06/27/2006 E0.88 INCH MACOMB MI TRAINED SPOTTER
0312 PM HAIL 2 SE ANN ARBOR 42.25N 83.70W
06/27/2006 M0.75 INCH WASHTENAW MI TRAINED SPOTTER
WIND GUST MEASURED TO 56 MPH.
0312 PM HAIL 3 SSE ANN ARBOR 42.24N 83.71W
06/27/2006 E1.00 INCH WASHTENAW MI LAW ENFORCEMENT
OBSERVED AT THE INTERSECTION OF PLATT AND ELLSWORTH.
0314 PM TSTM WND DMG ANN ARBOR 42.28N 83.73W
06/27/2006 WASHTENAW MI LAW ENFORCEMENT
TREE DOWNED ON TOP OF A CAR.
&&
HATZOSTornado, Monroe
- When
- June 27, 2:34 PM EST to 2:35 PM EST
- Where
- Monroe County, 2 mi NW of Estral Beach
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 10 yd
- Property damage
- $50,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 42.000, -83.250
A very thin tornado briefly touched down just west of Chinavere Road and just north of Dixie Highway in Berlin Township at 1434 EST on Tuesday, June 27th. The tornado tracked southeast and lifted as it moved across Dixie Highway. The Tornado was rated an F0 anticyclonic tornado with winds up to 65 MPH. The tornado was on the ground for less than a minute but long enough to blow over a loaded tractor-trailer rig weighing 45,000 pounds parked next to a home. Only minor structural damage occurred to the home. The tornado created crop-circle like patterns in a neighboring wheat field. No injuries or deaths were reported. Property damages included the loss of the truck, confirmed at $50K. The same storm cell produced a waterspout over Lake Erie just moments later.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Pennsylvania, June 27 to 28, 20063 deaths · $100 million · 1 event
- Flash Flood in New York, June 27 to 28, 20062 deaths · $250 million · 1 event
- Flash Flood and Flood in Pennsylvania, June 27 to 30, 20062 deaths · $16 million · 2 events
- Flash Flood in New York, June 27 to 28, 20061 death · $100 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 20061 death · $100 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 20061 death · $50 million · 1 event
- Flash Flood in New York, June 27 to 28, 20061 death · $50 million · 1 event
- Flash Flood in New York, June 27 to 28, 2006$200 million · 1 event
- Flash Flood in New York, June 27 to 28, 2006$100 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 2006$60 million · 1 event
- Flash Flood in Pennsylvania, June 27 to 28, 2006$50 million · 1 event
- Flash Flood in New York, June 27 to 28, 2006$50 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518715.